Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted

Okay so here's my issue. I was on Accutane for about 3-4 months and now am off it since I have no acne anymore (Hurray!). I do have icepick scars on my face though, but I'm really not concerned about that as I cannot treat it with any chemicals for awhile do to having used Accutane.

Anyways, I use to have bacne, and now there's dark pigmentation left. I have had this even before I started using Accutane. My dermotoloigist tells me to get some sunlight on it to lighten up the dark spots. Anyone have this advice given to them too?

I have a friend who tells me he had the same problem and went in the sun a bit TOO long. He also had hyperpigmentation on his back. After he got out of the sun he noticed he got some sun burns, his skin started to peel. After it did though, he noticed that his darks spots dissapeared.

Assuming from my friends experiance and what my dermo. told me I'm obviously gonna try it out. But I was just curious if anyone has experianced this and has tried getting out in the sun to solve the problem. How long should I stay out in the sun. I have a tan like complexion so yeah (Fillipino).

Is there any other way to remove these darks spots or lessen its visability without using chemicals?

Thanks in advance. New to this forum by the way.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×